MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP II; ELASTOMERIC INFUSION PUMP

B. BRAUN MELSUNGEN AG EASYPUMP II; ELASTOMERIC INFUSION PUMP
Model Number N/A
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility (translation of user facility information by bbm sales organization in china "overinfusion." administration of 0.9% sodium chloride injection 126 ml + human endostatin injection 3 ml for 72 hours.The infusion was performed at 2 ml/hour/day.At 13:00 on august 26, the nurse prepared the patient according to the above doctor 's advice (it was expected to end at 13:00 on (b)(6).However, at 22:00 on (b)(6), the nurse checked the infusion.Nurse reported that infusion has been finished 15 hours earlier than expected.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun melsungen ag internal report (b)(4).As no sample was provided, an examination and root cause analysis was not possible at our service laboratory.According to the error description no further analyses could be performed.The information provided has been entered into our complaint database and will be included in our trend analysis of this product line.The complaint will be assess as not confirmed.

Brand Name
EASYPUMP II
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-strasse 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B.BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key15579352
Report Number9610825-2022-00409
Device Sequence Number6498877
Product Code MEB
UDI-Device Identifier04046964448485
UDI-Public(01)04046964448485(17)261201(10)21N02GE221
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Model NumberN/A
Device Catalogue Number4540032
Device Lot Number19C27GE341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown